# SDR 2004F00121

- Difficulty date: March 26, 2004
- Submitted: May 25, 2004
- Operation: General aviation
- Aircraft: N31276
- Make and model: Bbavia 7GCBC
- Aircraft serial: 40772
- Engine: Lyc O320A2B
- Propeller: Snsnch 74DM
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 71404
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, GEAR RT MLG, BROKE FLUSH AT FUSELAGE.  AIRCRAFT HAD SADDLE BLOCKS INSTALLED BY STC437SWP.  THE LANDING GEAR BREAK, SHOW SIGNS OF INTERGRANULAR CORROSION.
